Translator Disclaimer
2017 Mori's Program for the Moduli Space of Conics in Grassmannian
Kiryong Chung, Han-Bom Moon
Taiwanese J. Math. 21(3): 621-652 (2017). DOI: 10.11650/tjm/7769

Abstract

We complete Mori's program for Kontsevich's moduli space of degree $2$ stable maps to the Grassmannian of lines. We describe all birational models in terms of moduli spaces (of curves and sheaves), incidence varieties, and Kirwan's partial desingularization.

Citation

Download Citation

Kiryong Chung. Han-Bom Moon. "Mori's Program for the Moduli Space of Conics in Grassmannian." Taiwanese J. Math. 21 (3) 621 - 652, 2017. https://doi.org/10.11650/tjm/7769

Information

Published: 2017
First available in Project Euclid: 1 July 2017

zbMATH: 06871335
MathSciNet: MR3661384
Digital Object Identifier: 10.11650/tjm/7769

Subjects:
Primary: 14D22, 14E15, 14F42

Rights: Copyright © 2017 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.21 • No. 3 • 2017
Back to Top